Convergence of multistep methods for Volterra integro-differential equations
Annales Polonici Mathematici, Tome 43 (1983) no. 2, pp. 121-139
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Z. Jackiewicz 1 ; M. Kwapisz 1
@article{10_4064_ap_43_2_121_139,
author = {Z. Jackiewicz and M. Kwapisz},
title = {Convergence of multistep methods for {Volterra} integro-differential equations},
journal = {Annales Polonici Mathematici},
pages = {121--139},
year = {1983},
volume = {43},
number = {2},
doi = {10.4064/ap-43-2-121-139},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-43-2-121-139/}
}
TY - JOUR AU - Z. Jackiewicz AU - M. Kwapisz TI - Convergence of multistep methods for Volterra integro-differential equations JO - Annales Polonici Mathematici PY - 1983 SP - 121 EP - 139 VL - 43 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-43-2-121-139/ DO - 10.4064/ap-43-2-121-139 LA - en ID - 10_4064_ap_43_2_121_139 ER -
%0 Journal Article %A Z. Jackiewicz %A M. Kwapisz %T Convergence of multistep methods for Volterra integro-differential equations %J Annales Polonici Mathematici %D 1983 %P 121-139 %V 43 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-43-2-121-139/ %R 10.4064/ap-43-2-121-139 %G en %F 10_4064_ap_43_2_121_139
Z. Jackiewicz; M. Kwapisz. Convergence of multistep methods for Volterra integro-differential equations. Annales Polonici Mathematici, Tome 43 (1983) no. 2, pp. 121-139. doi: 10.4064/ap-43-2-121-139
Cité par Sources :